# SDR AALA2018080879002

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 14,044 hours, 6,712 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Seat 13b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT THE EMERGENCY EXIT ROW,  SEAT 13B WILL NOT STAY UPRIGHT. CHECKED AND FOUND SEAT BACK OUT OF ADJUSTMENT.   ADJUSTED SEAT BACK  IAW AMM 25-21-41. TESTED OK.
